MAUDE Adverse Event Report: MIO¿; INSET II 60/6 PCC PINK

MIO¿; INSET II 60/6 PCC PINK
Lot Number 5278135
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that while sleeping in the middle of night, the infusion set's tubing got ripped out at the quick release and the infusion set was no longer connected to her body.The site of location was her left thigh and the pump was worn on the waist band.The infusion had been in use for two days and they were stored at room temperature.There was stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.
 
Event or Problem Description
On 28-nov-2019: follow up information was submitted because result of complaint investigation of the returned used device (1 set) showed that all the test result was within specifications.Based on the result: device, method, result and conclusion codes were updated.Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that while sleeping in the middle of night, the infusion set's tubing got ripped out at the quick release and the infusion set was no longer connected to her body.The site of location was her left thigh and the pump was worn on the waist band.The infusion had been in use for two days and they were stored at room temperature.There was stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 60/6 PCC PINK
MDR Report Key8958871
Report Number3003442380-2019-01785
Device Sequence Number2562736
Product Code FPA
UDI-Device Identifier05705244007697
UDI-Public05705244007697
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/01/2022
Device Lot Number5278135
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2019
Supplement Date Received by Manufacturer08/20/2019
Initial Report FDA Received Date09/04/2019
Supplement Report FDA Received Date11/28/2019
Patient Sequence Number1